# SDR DL757100819

- Difficulty date: February 25, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 63,184 hours, 29,393 cycles
- Engine: Pwa PW2037
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT SIDE HAS 3 EA INCOMMING HOLES OVERSIZED AT STA 143 TO 146.  REPAIRED IAW ERA480018-14 REV ORIG AT SAA ON NRC 159256.
